Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Addicted to masturbation, causing acne in stomach and hands. Solution for acne?

sir, i am 23 years old, i had masturbating in the year of my 16 to till now. so in my body the acne in the two hands and also in stomach . i already consult some skin specialist, they told that it is no way to disable from your body. they gave some medicines for despreading of acne here after in my body. what can i do sir....
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hye! Masturbation is never harmful, on the conterary it is beneficial. It prevents to develop cancer of prostate. Only repentness of masturbation may produce some mental upset and there after physical ailment. Acne never occurs due to masturbation. Be cool.. Take treatment of skin lesions of hands and abdomen... Ok
Answered: Mon, 25 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor